MAUDE Adverse Event Report: Exactech, Inc. STEMLESS HUMERAL HEAD 50MM X 16MM X BETA; Prosthesis, Total Anatomic Shoulder, Uncemented Metaphyseal Humeral Stem With No

Exactech, Inc. STEMLESS HUMERAL HEAD 50MM X 16MM X BETA; Prosthesis, Total Anatomic Shoulder, Uncemented Metaphyseal Humeral Stem With No
Catalog Number 310-62-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial shoulder replacement.Subsequently, the patient experienced pain and sub-acromial impingement without injury.As a result, the patient received a subacromial corticosteroid injection two weeks after onset of symptoms.No further patient impact reported.No further information available.

Brand Name
STEMLESS HUMERAL HEAD 50MM X 16MM X BETA
Common Device Name
Prosthesis, Total Anatomic Shoulder, Uncemented Metaphyseal Humeral Stem With No
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50567108
Report Number1038671-2026-01130
Device Sequence Number13288043
Product Code PKC
UDI-Device Identifier10885862556141
UDI-Public10885862556141
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-62-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2024
Initial Report FDA Received Date09/02/2026
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient Weight170 LB
Patient RaceWhite